Open Access
April, 2023 Composition Operators on Hilbert Spaces of Dirichlet Series
Maofa Wang, Min He
Author Affiliations +
Taiwanese J. Math. 27(2): 277-290 (April, 2023). DOI: 10.11650/tjm/220905


Motivated by a theorem of Gordon and Hedenmalm in 1999, the study of composition operators acting on various scales of function spaces of Dirchlet series has arisen intensive interest. In this paper, we characterize the boundedness of composition operators induced by specific Dirichlet series symbols from Bergman space to Hardy space of Dirichlet series.

Funding Statement

This project was partially supported by NSFC (12171373).


Download Citation

Maofa Wang. Min He. "Composition Operators on Hilbert Spaces of Dirichlet Series." Taiwanese J. Math. 27 (2) 277 - 290, April, 2023.


Received: 21 January 2022; Revised: 7 May 2022; Accepted: 31 August 2022; Published: April, 2023
First available in Project Euclid: 20 September 2022

MathSciNet: MR4563520
zbMATH: 07692593
Digital Object Identifier: 10.11650/tjm/220905

Primary: 47B33
Secondary: ‎32A36‎

Keywords: Bergman space , Composition operator , Dirichlet series , Hardy space

Rights: Copyright © 2023 The Mathematical Society of the Republic of China

Vol.27 • No. 2 • April, 2023
Back to Top